# SDR IPXA2025042292034

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,462 hours, 20,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING EMERG LIGHT TEST, WE RECEIVED A LVL 1 Â€Œ EMER BAT 1 LOÂ€? ITEM DEFERRED IAW MEL 33-50-4. ACCOMPLISHED DMP 33-50-4, PLACARD INSTALLED.  OPEN
